Skip to Content

Join the 'Libido' group to help and get support from people like you.

Libido Questions

 Clear

We found 96 questions associated with the 'Libido' topic.

Has lamictal caused anybody a decreased libido?

Posted 15 Dec 2013 by shocked65 7 answers

I have been taking Lamictal for almost 7 years now. I have absolutely and completely no sex drive and I am trying to figure out why. I have pretty much ruled out everything else please help!

Wellbutrin - Dealing with insomnia?

Posted 16 Jun 2013 by axslinger 8 answers

I started out taking the 100mg IR 3 times a day. Initially, I was on cloud nine; my mood was great, my libido was through the roof, etc. After a week or two that faded. It still took away my sadness and grief, but it also gave me the "jitters". Like I drank wayyyy too much coffee. I ...

I will desire to have sex but when with my spouse I will have no erection. What should I do?

Posted 12 Sep 2012 by TONY10IC 4 answers

I was sexually strong before but after many pills of nature's field/ Adam's Desire, I lost sexual strength especially when with spouse.

Campral and Impotence?

Posted 5 days ago by CAMPRALFUDD 0 answers

I've been taking Campral for 10 days, and it seems to work very well in turning off my alcohol cravings. But I'm pretty sure that it is giving me erectile problems, as well as reduced libido. I consider this a minor problem. Has anybody else experienced this? Does the impotence problem go ...

Lexapro - Does your body get used to the side effects?

Posted 29 Oct 2016 by thenwhat 0 answers

Taking Lex for about a week. I feel much better but does I feel like I have icy hot all over my body and a very low libido. Does this come back once your body adjusts?

What shoul I expect after taking Longevity Pills ?

Posted 26 Oct 2016 by Lone ranger 1 answer

male 56 years ,not doing well in Libido sex will this take care of my lack of sex desire, how long after the first pill or how many pills should I have before I see positive changes ?

Has any man experienced loss of libido whilst using Tramadol?

Posted 21 Apr 2013 by Bonnie321 8 answers

My hubby has been on Tramadol for a number of months and has no interest in sex and cannot get an erection. Dont know if its the Tramadol or the pain and depression thats causing it. He had kidney cancer 9 years ago and had an operation to remove is right kidney. Recovery was good in the first ...

Trintellix - Does this affect libido?

Posted 11 Jul 2016 by Tbrown7 1 answer

I currently take Wellbutrin and cipralex but it decreases libido and sensation. My mood is ok but I feel it could be better. I want to maybe try trintallex but I'm scared about switching meds

Could switching from Lolo Estrin FE to Microgestin FE 1/20 be the reason for my decreased libido?

Posted 13 Sep 2016 by brendaanne3 0 answers

Hi, So ~3 months ago my birth control pills were switched from Lolo Estrin FE to Microgestin FE 1/20. My prescription was switched without my knowing and without a discussion with my doctor (I call in to get refills of my pill packs every 3 months, so I called my doctor, left a message that I ...

Hi there, Ive just been to the doctors and have been given a script for Pristiq?

Posted 5 Sep 2016 by Emilyjean 1 answer

Wanting to know wether many people have loss of libido as a side effect?

I was placed on levothyroxine at age 53, I had no signs of hypothyroidism?

Posted 21 Aug 2016 by duster74 1 answer

I asked my doctor for a Viagra prescription out of curiosity, I did not nor do I have ED. He said I must have a low libido, which was incorrect. He ran a TSH panel, which indicated a 4.34. Normal range is 0.4 to 4.0. I was placed on 25mcg which increased to 100 mcg over a 1 year period. My number ...

I have fluctuating High BP between 130/75 or 140/ 80 and taking Captopril since four years?

Posted 10 Aug 2016 by Adoms 0 answers

... recently I have ED 1- Is the drug intake the reason of my ED ? 2- Can I use Viagra or Cialis when needed ? 3 - I am 74 years old and I have High Libido 4 - I take 2X25mg of Captopril per day 5 - 1 tablet of Fludex LP 6 - 1 Tab. of Aspicor

Wellbutrin with Zoloft?

Posted 30 Oct 2013 by khunlob 5 answers

Hi all, have been on Zoloft 50mg for about 4 months for depression and anxiety - was doing ok (I know, it's a small dose) yet three weeks ago I had a major relapse, including goodbye libido. Pdoc has now added 150mg of Wellbutrin to the mix; he feels this is better than upping the Zoloft and ...

Can Buspar decrease libido, cause sexual side effects in men?

Posted 12 Apr 2015 by markosf 2 answers

I was previously on Pristiq and Wellbutrin XR for depression/anxiety. When my doc added Wellbutrin to counteract the sexual side effects of Pristiq, it was life changing for my sex life. I was taken off Pristiq for reasons not related to this post, and this week my doc added Buspar since anxiety is ...

I am on 10 mg warfarin daily as prescribed by my doctor. It has completely ruined my libido and I?

Posted 19 Jun 2016 by Bliss1944 0 answers

... need to know what I can do to restart my sex life . I am 72 years old

Page 1 2 3 4 5 6 7 Next

Ask a Question

Search this Group